# SDR FDEA202202050706

- Difficulty date: February 5, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Track
- Part number: AFA743355
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK- SEAT TRACK CORRODED AT STATION 1851 RBL 64.  REMOVED AND REPLACED DAMAGE SECTION OF SEAT TRACK WITH FABRICATED SEAT TRACK   AND SPLICE REF MD11 SRM 53-00-52-2R REPAIR 1 FIG. 201 SHEET 1-3.  "MAJOR REPAIR"
